On pole wandering due to continental drift
Doklady Akademii Nauk, Tome 233 (1977) no. 2, pp. 316-319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_2_a14,
author = {V. P. Keondzhyan and A. S. Monin},
title = {On pole wandering due to continental drift},
journal = {Doklady Akademii Nauk},
pages = {316--319},
year = {1977},
volume = {233},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_2_a14/}
}
V. P. Keondzhyan; A. S. Monin. On pole wandering due to continental drift. Doklady Akademii Nauk, Tome 233 (1977) no. 2, pp. 316-319. http://geodesic.mathdoc.fr/item/DAN_1977_233_2_a14/